# SDR USAAF01011

- Difficulty date: March 24, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - A SECTION OF THE RIGHT FORWARD OVERWING LOW LEVEL EMERGENCY LIGHTS, AND A SECTION OF THE LEFT AFT OVERWING LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED AN INVERTER.  OPS CHECKED OK.  (M)
